# SDR 96FDEA00105

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL STABILIZER OUTER RT SECTION, UPPER AFT SPAR CAP AFT BARREL NUT HOLE ADJACENT TO OPERATING BULKHEAD.  CRACK MEASURES .3125 INCH INTO HOLE AND THEN PROGRESSES FWD .3750 INCH LONG.  CRACK WAS REWORKED PER AN ELLIPTICAL SHAPE AND CALCULATED, AREA EQUALS .387 SQ PER S/B A55118 A MAXIMUM OF .92 IS ALLOWED.
